Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Side effects of mintop lotion

I m using Mintop lotion for days and I feel that my rate of loosing hair have increased badly. I m losing hair like never before.At this rate I might get bald in weeks..
Asked On : Wed, 17 Nov 2010
Answers:  1 Views:  2533
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Anesthesiologist 's  Response
hair loss is common problem which is related to androgens and sometime due to infection, mintop lotion will increase the blood circulation to scalp by which it may increase hair growth. stress may be other reason which may increase hair loss. consult dermatologist if continue to have same problem
thank you
Answered: Fri, 26 Aug 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor